当前位置:文档之家› 参考文献[1]胡迪鹤.随机过程论(基础、理论、应用)[M],第2版.武汉武汉

参考文献[1]胡迪鹤.随机过程论(基础、理论、应用)[M],第2版.武汉武汉

参考文献[1] 胡迪鹤. 随机过程论(基础、理论、应用)[M],第2版. 武汉: 武汉大学出版社,2005.[2] 黄志远. 随机分析学基础[M],第2版. 北京:科学出版社,2001.[3] 闰理坦,鲁立刚,许志强. 随机积分与不等式[M]. 北京:科学出版社, 2004.[4] Sheldon M. Ross.Stochastic Processes[M],Second Edition. New York,Chichester, Brisbane, Toronto,Singapore: JOHN WILEY & SONS LNC, 1995.[5] 林元烈. 应用随机过程[M]. 北京:清华大学出版社,2002.[6] 金治明. 数学金融学基础[M]. 北京:科学出版社,2006.[7] 龚光鲁,钱敏平. 应用随机过程教程[M]. 北京:清华大学出版社,2004.[8] 赵荣侠、崔群劳. 测度与积分[M]. 西安: 西安电子科技大学出版社,2002.[9] 何声武,汪嘉冈,严加安. 半鞅与随机分析[M]. 北京:科学出版社,1995.[10] 胡适耕,黄乘明,吴付科. 随机微分方程[M]. 北京:科学出版社,2008.[11] 柳金甫,孙洪祥,王军. 应用随机过程[M]. 北京:清华大学出版社,2006.[12] 刘嘉焜. 应用随机过程[M]. 北京:科学出版社,2002.[13] A. B. 布林斯基, A. H. 施里压耶夫著,李古柄译. 随机过程论[M]. 北京:高等教育出版社,2008.[14] 奚宏生. 随机过程引论[M]. 合肥:中国科学技术大学出版社,2009.[15] 方兆本,繆柏其. 随机过程[M],第2版. 北京:科学出版社,2004.[16] 伊藤清著,刘璋温译. 随机过程[M]. 北京:人民邮电出版社,2010.[17] 刘次华. 随机过程[M], 第2版. 武汉: 华中科技大学出版社,2001.[18] 王军,王娟. 随机过程及其在金融领域中的应用[M]. 北京:清华大学出版社,北京交通大学出版社, 2007.[19] Philip E. Protter. Stochastic Integration and Differential Equations[M], (Second Edition). New York: Springer,2005.[20] Thomas Mikosch. Elementary Stochastic Calculus with Finance in View[M].Singapore:World Scientific, 1998,[21] Jiongmin Yong, Xun Yu Zhou. Stochastic Controls[M]. New York: Springer, 1999.[22] 王梓坤. 随机过程论[M]. 北京:科学出版社,1978[23] 金治明. 最优停止理论及其应用[M]. 国防科学大学出版社,1995.[24] 高飞, 赵振全. 随机控制理论与风险度量[J].数量经济技术经济研究, 2002, 19(6):72-75.[25] Nizar Touzi, Stochastic control problems: Viscosity solutions andapplication to finance[M/R].Pisa, Italy: Birkhauser Verlag AG, 2007.[26] Liptser R S, Shiryayev A N. Statistics and random processes[M], New York:Springer-Verlag, Vol. 1, 1977; Vol. 2, 1978.[27] Duncan,T.E.,Hu,Y., Pasik-Duncan,B. Stochastic calculus forfractional Brownian motion, I: Theory[J]. SlAM Journal of Controland optimization, 2000,38(2),582—612.[28] Robert J. Elliott,John Van Der Hoek. A general fractional white theoryand applications to finance[J].Mathematical Finance,2003,13(2),301—330.[29] Nualart,D.The Malliavin Calculus and Related Topics[M]. New York:Springer,1995.[30] Francesca Biagini, Bernt Øksendal, Agnès Sulem and Naomi Wallne r. Anintroduction to white noise theory and Malliavin calculus for fractionalBrownian motion[J].Proceedings: Mathematical, Physical and Engineering Sciences,Vol. 460, No. 2041, Stochastic Analysis with Applications to MathematicalFinance (Jan. 8, 2004): 347-372.[31] Y. Hu, Integral transformations and anticipative calculus for fractionalBrownian motions[P]. Memoirs of the American Mathematical Society,2005(825):127.[32] Crandall,M.G., P.L.Lions. Condition d’unicité pour les solutionsgeneralisées des equations de Hamilton-Jacobi du premier order[J],C.R.Acad.Sci, 1981, 292: 183-186.[33] Crandall,M.G.,L.C.Evans, P.L.Lions. Some properties of viscosity solutionsof Hamilton-Jacobi equations[J]. Trans.Amer.Math.Soc, 1984, 282: 487-502[34] Lions,P.L. Optimal control of diffusion processes and Hamilton- Jacobi-Bellman equations. I. The dynamic programming principle and applications[J].Comm. Partial Differential Equations, 1983(10):1101-1174.[35] Lions,P.L.Optimal Control of Diffusion Processes andHamilton-Jacobi-Bellman Equations. II. Viscosity Solutions and Uniqueness[J]. ActaApplicandae Mathematicae, 1983, 8(11):1229-1276.[36] Bernt ksendal, Frank Proske, Tusheng Zhang. Backward stochasticdifferential equations with jumps and application to optimal control of random jumpfields[J]. Stochastics An International Journal of Probability andStochastic Processes,2005,77(5): 381-399[37] Tang.S. The maximum principle for partially observed optimal control ofstochastic differential equations[J]. SIAM J. Cotrol Optimi. 1998, 36(5): 1596-1617.[38] Jensen,R., The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations[J]. Arch.Rat.Mech.Anal, 1988, 101: 1-27.[39] Jensen,R.,P.L.Lions,P.E.Souganidis. A uniqueness result for viscositysolutions of second orderfully nonlinear partial differential Equations[J]. Proc.Amer.Math.Soc, 1988, 102: 975-987[40] Karl J. Åström,Engineering, Introduction to Stochastic Control Theory[M] Material:Dover Publications, 2006.[41] RJ Elliott,ST Kuen, Stochastic Control[M]. New York: John Wiley & Sons, Ltd, 2010.[42]王力,李龙锁. 鞅与随机微分方程[M].北京:,科学出版社,2015.[43] 张波,张景肖. 应用随机过程[M]. 北京:清华大学出版社,2004.[44] 胡适耕. 实变函数[M]. 北京:高等教育出版社,1999.[45] . M. 菲赫金哥尔茨著,余家荣,吴亲仁译. 微积分学教程[M]. 北京:高等教育出版社,2006.[46]Ansgar Steland, Financial Statistics and Mathematical Finance[M]. New York:Wiley, 2012.[47] Ran Qikang, BSDEs with Coefficient of Superquadratic Growth and Application to Semilinear PDE[J]. 应用数学, 2016,29(3),600-605.[48] Ali Hirsa, Salih N. Neftci, An Introduction to the Mathematics ofFinancial Derivatives[M],TThird Edition. New York: Elsevier, 2014.[49] 王晓瑛,分数布朗运动的新表示[J],纯粹数学与应用数学,2002,18(4),367-370.[50] 王玉宝,胡迪鹤,均马式过程,马式过程,鞅及平稳过程的关系[J],武汉大学学报,2005, 51 (1), 7-10.[51] 张希林,离散鞅收敛定理的证明及应用[D],中山大学硕士学位论文,2005.[52] 阚秀,基于分数布朗运动的Wick型随机积分随机微分方程解的存在唯一性[D],东华大学学位论文,2009年.[53] Zhou Shengwu,Comparison Theorem for Multidimensional BackwardStochastic Differential Equations[J],应用概率统计,2004, 20(3):225-228.[54] Kobylanski, M., Backward stochastic differential equations and partialdifferential equations with quadratic growth[J]. Ann. Probab. 2000,28:558-602.[55] Kobylanski, M., R´e sultats d’existence et d’unicit´e pourdes ´e quations diff´e rentielles stochastiques r´e trogrades avec des g´e n´e rateurs `a croiaaancequadratique[J]. C. R. Acad. Sci. Paris S´e r. I Math., 1997, 324(1), 81-86.[56] 张骅月,分数布朗运动及其在保险金融中的应用[D],南开大学博士学位论文,2007[57] Mao Xuerong n. Adapted solutious of backward of stochastic differential equations with non-Lipschitz coefficients[J]. Stochastic Processes and Their Applications, 1995,58, 281-292.[58] Sur la the oriedu mouvement brownien[J], C.R. Acad. Sci. Paris, 1908, 146, 530-533.[59] ˆIto K. On stochastic differential equations[J], Men. Amer. Math. Soc., 1951,No.4, 1-51.[60] E. Pardoux and S. G. Peng, Adapted solution of a backward stochastic differential equation[J], Systems and Control Letters, 1990,Vol. 14, no. 1, : 55–61.[61]Adrien Richou, Numerical simulation of BSDEs with drivers of quadratic growth[J], The Annals of Applied Probability,2011, Vol.21(5): 1933-1964.[62]Qikang Ran, Tusheng Zhang, Existence and Uniqueness of Bounded Weak Solutions of a Semilinear Parabolic PDE[J]. J. Theor. Probab. 2010,Vol.23:951- 971.[63] Bally, V., Matoussi,A., Weak solutions for SPDEs and Backward doubly stochastic differential equations[J]. Journal of Theoretical Probability, 2001,Vol.14(1):125-164.[64] Anis Matoussi, Mingyu Xu, Sobolev solution for PDE with obstacle under monotonicity condition[J]. Journal URL,2008, Vol. 13: 1035-1067.。

相关主题